MAUDE Adverse Event Report: ETHICON INC. DERMABOND ADVANCED; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND ADVANCED; ADHESIVE, TOPICAL SKIN
Catalog Number DNX12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an unknown laparoscopic robotic procedure on an unknown date in 2026 and topical skin adhesive was used.The surgeon saw skin reactions or allergic reactions on patient the surgeon has to treat the patients with steroids.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information provided: and this happened multiple times.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.How many patient events occurred? were they previously reported to ethicon? is photo available of patient reaction? description of event, symptoms, manifestation of reaction name of surgery? what was the procedure date? what date /day post op was the reaction noted? please describe any intervention required to treat the reaction including start date and results.Was any surgical intervention performed? when was the prineo product removed from the patient? were any cultures taken? results? please describe how was the adhesive was applied.How was the wound cleaned and dried prior to prineo application? what prep was used prior to, during or after adhesive use? was a dressing placed over the incision? if so, what type of cover dressing used? does the patient have allergies to medication, food, etc.? is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? is the patient hypersensitive to pressure sensitive adhesives? was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? patient demographics: initials / id, gender, age or date of birth; bmi patient pre-existing medical conditions (ie.Allergies, history of reactions) has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? product code and/or lot of product used? current patient status.Name of surgeon? what is the physician¿s opinion as to the etiology of or contributing factors to this event? is product available to return for analysis.The single complaint was reported with multiple events.There are no additional details regarding the additional events.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND ADVANCED
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24903231
Report Number2210968-2026-04044
Device Sequence Number18413497
Product Code MPN
UDI-Device Identifier10705031203532
UDI-Public10705031203532
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDNX12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown